# SDR QXEA2011010300950

- Difficulty date: December 31, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 9,801 hours, 10,526 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - RT INBD SEAT RAIL NR10 HAS AREAS OF CORROSION TOP AND BOTTOM SURFACES AT STA X16.000 XO AND X1.000-X7.000.   FOUND SEAT RAIL TO BE OUT OF LIMITS IAW RD 8/4-53-884.   REMOVED NR10 SEAT RAIL IAW SRM 51-42-05 AND 51-40-15. PREPARED AND INSTALLED NEW SEAT TRACK IAW 51-42-05 AND 51-40-15.
